# SDR YENA2024111801489

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 2,467 hours, 432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#2009, PBI-LAX. 'CLIMBING OUT OF PBI AND INCREASING TO 250 KNOTS THE CAPT/FO NOTICE A VIBRATION ON THE FLOOR/RUDDER PEDALS. INFLIGHT FELT THE VIBRATION TOWARD THE THE FRONT OF THE AIRCRAFT. SWAPPED AP NO DIFFERENCE SLOWED TO MACH .76 WANED BUT STILL PRESENT; NO HISTORY OF VIBRATION. PERFORMED TSM 05-50-00-810-801. PERFORMED GVI OF FUSELAGE & SEALS AS PER 53-35-00. NO LOOSE OR MISSING SEALS. GVI OF NLG32-30-00. NO DAMAGED NOTED. R & R #1 & #2 TIRE AS PER AMM 32-41-12. OK FOR SERVICE.
